# SDR RAIA201905150001

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 42,813 hours, 26,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, MAIN CABIN DOOR DIFFICULT TO OPEN. LUBRICARED SEAL. OPS CHECK GOOD. RESISTANCE < 50 LBS.
